# SDR 07FDEA02826

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545832
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSPECTION, FOUND EXISTING REPAIR AT STA 1070-1090, STR 25R-27R, DID NOT CONFORM TO SRM 53-30-03.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED NEW SKIN REPAIR FROM 2024-T3, .063 FILLER 2024-T3 .071" DOUBLER PER EA NR I070489 IR,THIS IS CLASSIFIED AS A MAJOR REPAIR.
